Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9973
Full metadata record
DC FieldValueLanguage
dc.contributor.authorArora U.-
dc.contributor.authorSukavanam, Nagarajan-
dc.date.accessioned2020-10-15T12:04:44Z-
dc.date.available2020-10-15T12:04:44Z-
dc.date.issued2016-
dc.identifier.citationStochastic Analysis and Applications (2016), 34(6): 1111-1123-
dc.identifier.issn7362994-
dc.identifier.urihttps://doi.org/10.1080/07362994.2016.1207547-
dc.identifier.urihttp://repository.iitr.ac.in/handle/123456789/9973-
dc.description.abstractMany practical systems in physical and biological sciences have impulsive dynamical behaviors during the evolution process that can be modeled by impulsive differential equations. This article studies the approximate controllability of impulsive semilinear stochastic system with delay in state in Hilbert spaces. Assuming the conditions for the approximate controllability of the corresponding deterministic linear system, we obtain the sufficient conditions for the approximate controllability of the impulsive semilinear stochastic system with delay in state. The results are obtained by using Banach fixed point theorem. Finally, two examples are given to illustrate the developed theory. © 2016 Taylor & Francis Group, LLC.-
dc.language.isoen_US-
dc.publisherTaylor and Francis Inc.-
dc.relation.ispartofStochastic Analysis and Applications-
dc.subjectApproximate controllability-
dc.subjectimpulsive stochastic system-
dc.subjectsemilinear systems-
dc.subjectstate delay-
dc.titleApproximate controllability of impulsive semilinear stochastic system with delay in state-
dc.typeArticle-
dc.scopusid9637637300-
dc.scopusid12804420600-
dc.affiliationArora, U., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, India-
dc.affiliationSukavanam, N., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, India-
dc.description.correspondingauthorArora, U.; Department of Mathematics, Indian Institute of Technology RoorkeeIndia; email: urvashiaroraiitr@gmail.com-
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show simple item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.